On the lower order and type of entire axially monogenic functions. (English) Zbl 1270.30017

Summary: For entire axially monogenic functions, which are monogenic in the whole space, the lower order and type are defined, as in the complex case, in terms of the maximum modulus of the functions and the Taylor coefficients. The study carried out in this paper bears certain novelty to the familiar literature concerning Clifford valued functions.


30G35 Functions of hypercomplex variables and generalized variables
30D15 Special classes of entire functions of one complex variable and growth estimates
Full Text: DOI


[1] Abul-Ez M.A., Constales D.: Basic sets of polynomials in Clifford analysis. Complex Var. Theory Appl. 14(1–4), 177–185 (1990) · Zbl 0663.41009
[2] Abul-Ez M.A., Constales D.: Linear substitution for basic sets of polynomials in Clifford analysis. Portugaliae Math. 48(2), 143–154 (1991) · Zbl 0737.30029
[3] Constales D., De Almeida R., Krausshar R.S.: On the relation between the growth and the Taylor coefficients of entire solutions to the higher dimensional Cauchy-Riemann system in R n+1. J. Math. Anal. Appl. 327, 763–775 (2007) · Zbl 1108.30041
[4] Constales D., De Almeida R., Krausshar R.S.: On the growth type of entire monogenic function. Arch. Math. 88, 153–163 (2007) · Zbl 1109.30040
[5] De Almeida R., Krausshar R.S.: On the asymptotic growth of monogenic functions. Z. Anal. Anwendungen 24(4), 791–813 (2005)
[6] Delanghe R., Sommen F., Souček V.: Clifford Algebra and Spinor Valued Functions. Kluwer, Dordrecht (1992) · Zbl 0747.53001
[7] Gürlebeck K., Habetha K., Sprößig W.: Holomorphic Functions in the Plane and n-Dimensional Space. Birkhäuser, Basel (2008) · Zbl 1132.30001
[8] Gürlebeck K., Sprößig W.: Quaternionic and Clifford Calculus for Physicists and Engineers. Wiley, Chichester (1997) · Zbl 0897.30023
[9] Hayman W.K.: The local growth of power series: a survey of the Wiman-Valiron method. Can. Math. Bull. 17(3), 317–358 (1974) · Zbl 0314.30021
[10] Jank G., Volkmann L.: Meromorphe Funktionen und Differentialgleichungen. UTB Birkhäuser, Basel (1985) · Zbl 0682.30001
[11] Lindelöf E.: Sur la détermination de la croissance des fonctions entières définies par un développement de Taylor. Darb. Bull. 27(2), 213–226 (1903) · JFM 34.0440.01
[12] Nevanlinna R.: Zur Theorie der meromorphen Funktionen. Acta Math. 46, 1–99 (1925) · JFM 51.0254.05
[13] Pringsheim A.: Elementare Theorie der ganzen transzendenten Funktionen von endlicher Ordnung. Math. Ann. 58, 257–342 (1904) · JFM 35.0405.01
[14] Shah S.M.: On the lower order of integral functions. Bull. Am. Math. Soc. 52, 1046–1052 (1946) · Zbl 0061.15109
[15] Shah S.M.: On the coefficients of an entire series of finite order. J. Lond. Math. Soc. 26, 45–46 (1951) · Zbl 0042.08302
[16] Sommen, F.: Plane elliptic systems and monogenic functions in symmetric domains. Rendiconti del Circolo Matematico di Palermo. Serie II, supl. 6, 259–269 (1984) · Zbl 0564.30036
[17] Sprößig W.: Clifford analysis and its applications in mathematical physics. Cubo Matemática Educacional 4(2), 253–314 (2002)
[18] Valiron G.: Lectures on the General Theory of Integral Functions. Chelsea, New York (1949)
[19] Wiman A.: Über den Zusammenhang zwischen dem Maximalbeträge einer analytischen Funktion und dem gröten Gliede der zugehörigen Taylorschen Reihe. Acta Math. 37, 305–326 (1914) · JFM 45.0641.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.